MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY EXTERNAL HEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY EXTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 404010
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseintegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, or patient behavior.Proper intended use of the implant is described in its instructions for use.Physical analysis was not performed.
 
Event or Problem Description
Mobility was reported.Time of loss in relation to the implantation was before final restoration.Bone quality at the time of implant failure type iii.Bone loss was also reported.

Brand Name
EXTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key5769991
Report Number1287163-2016-50493
Device Sequence Number646861
Product Code DZE
UDI-Device Identifier00614950005468
UDI-Public00614950005468
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number404010
Device Catalogue Number404010
Device Lot Number14040025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2016
Initial Report FDA Received Date07/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR